Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Nausea, vomiting during periods. Diagnosed with GERD. Given medospas, nexium. Cure?

Dear doctor my daughter is 23 years old her weight is 45 and lenght is 160 . She has nausea and vomiting associated with the first day of her monthly period and she has untill 4-5 days after the period of continuous vomitting She had endoscopy exam and the doctor find that she has a mild case of GERD . She has been on Deanxit morning tablet since 6 months and he prescribes Medospas and Nexium , but she keeps throwing until she take anti vomitting injection .What can we do to cure this case of vomiting days.Thank you .
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
Hello Amilanaji,
The reason for your daughter's vomiting during the first day of menstruation and thereafter should not be searched for some abnormality in her stomach thinking that vomiting is coming from the stomach. The endoscopy result of GERD should not in any way satisfy you and you should not give any antacids or other chemical drugs for that. Other sedatives or psychiatric remedies will make things worse and harmful addictions as you have experienced in spite of giving them for the last 6 months. Anti vomiting injections forcefully stops the condition but without any cure. This process is repeated.
I am a Homoeopath and I can answer your question in a different perspective. Please stop thinking that the problem is with her stomach. In reality the problem is with HER. The individual patient as a whole is to be studied. Her mind becomes very important. The sensitivities in the physical and mental plains are to be taken into consideration. In Homoeopathy, we treat her and not her pains or vomiting. Her individualizing genetic peculiarities are to be taken into consideration .
Therefore my humble advise to you is to take her to an expert Homoeopath. Stop all the present medications. Counselling may also be helpful along with the Homoeopathic medicines.
Very often a good Homoeopath will naturally be a counsellor also.
With best wishes for an early recovery for your daughter's sufferings through Homoeopathy,
Dr. C. J. Varghese
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor